# SDR IXXA07SMN231S

- Difficulty date: November 10, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N604BX
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- Aircraft time: 87,931 hours, 29,662 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: Lt Wing Te Flap
- Part time: 87,931 hours, 29,662 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, FOUND LEFT INBOARD FLAP UPPER PLATING HAS IMPROPER REPAIR AND DENT BETWEEN STATION XW 104.000 AND XW 115.000.  REMOVED FASTENER AS NEEDED TO PERFORM REPAIR.  REMOVED DAMAGED AREA.  FABRICATED NEW SKIN AND INTERNAL DOUBLER.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PART.  APPLIED SEAL TO FAYING SURFACE.  INSTALLED NEW FASTENERS AND REPAIR PARTS IAW DC8 SRM 57-7-1 FIGURE 1 PAGE 2  ITEM "D",DC8 SRM 57-1-0 PAGE 1, SRM 51-1-21, DC8 SRM 51-1-8B, DC8 SRM 51-1-11, 51-3-0, AND 51-3-1.
